# SDR SWI2023F00412

- Difficulty date: August 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPARTMENT - FS533 BTWN STGRS 25L/26L/ - BUTTERFLY DBLR CORRODED     (C-CHECK RO 10/4/2023)    REMOVED CORROSION ON DOUBLER AT FS533, BETWEEN STGR 25L AND 26L AND FOUND OF OUT LIMITS REF. CRJ-700 SRM, 51-21-06-001-001-A01 AND CRJ-700 SRM, 53-31-23-101-001-A01. REMOVED AND REPLACED DOUBLER WITH NEW ONE . REF. CRJ-700 SRM, 51-40-11-001-001-A01,CRJ-700 SRM, 51-42-22-001-001-A01, CRJ-700 SRM, 51-42-21-001-001-A01,DWG-SH670-33750 REV-AA. COMPLIED WITH TASK CARD 51-900-1003-SKY
